# SDR PNSA0801

- Difficulty date: August 18, 2000
- Submitted: September 5, 2000
- Operation: General aviation
- Aircraft: N81052
- Make and model: Piper PA-32-301
- Aircraft serial: 328206023
- Aircraft time: 5,704 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Unlocked
- Location: Pass
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE, PASSENGER DOOR TOP LATCH UNLATCHED.  CONTINUED TO NEXT AIRPORT.  RE-SECURED TRIM SCREW BLOCKING LATCH FROM PROPER OPERATION.  DOOR OPS CHECK OK.  (X)
